# SDR SIMA20160908004

- Difficulty date: September 8, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 15,512 hours, 10,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED APPROXIMATELY 1/2 INCH IN A PREVIOUSLY REPAIRED AREA ABOVE THE POWER ASSIST PULLEY BRACKET.  C/W INSTALLATION OF SERVICESABLE STAND OFF ANGLE IAW ETN CR-54-015R1.
